I read an article saying that someone such as I should stop taking this drug after being on it for several years as it may have harmful side effects.
8 Jul 2011
Carol Z, are you still seeing the same doc who put you on evista? I didn't find anything about long term problems, but that doesn't mean there isn't. I would talk to my doc about my concerns and what I read. I suppose you were put on this for osteoporsis. They use it for postmenopausal women. Please talk to you doc about this before stopping it. Sorry I could not be of more help.
- Evista Information for Consumers
- Evista Information for Healthcare Professionals (includes dosage details)
- Side Effects of Evista (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on evista since june. late July I started getting a burning sensation in my throat.
1 answer • 20 Sep 2010
Have been taking Zoloft for 2 months now, my period will not go away. Anyone know if this will stop?
This is the only side effect that I have had and It has really helped my mood so I do not want to stop taking it but I would just like to know if ...
3 answers • 13 May 2011
My wife was taking Evista for several years before being diagnosed with breast cancer. Should she continue to take Evista?
0 answers • 20 Jul 2011
then arimidex for 4 yrs. Then I was put on Evista for 6 years. I have been off Evista for one month. I am stil having hot flashes. Is this a side ...
2 answers • 12 Jul 2012